# SDR 05FDEA00649

- Difficulty date: March 27, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 33,528 hours, 7,688 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 16 SLAT TRACK INBOARD RIB FOUND CRACKED.  REMOVED AND REPLACED WITH NEW RIB AS PER SRM 51-33-01 VOLUME II.
